# SDR SWAA2023011992565

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 23,398 hours, 11,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SIDE OF EMERGENCY EXIT ROW SIGN IS MISSING.  REPLACED LENS ON FRONT SLIDE OF EMERGENCY EXIT ROW SIGN OPS CHECKED GOOD IAW MM 33-51-00.
